# SDR DL72W954263

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583188119
- Condition: Corrosion
- Location: Bs 1010-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CV2 IN TPA, CORROSION WAS DISCOVERED ON THE FUSELAGE SKIN BETWEEN STA 1010 AND 1030 STR 23R AND 24R.  A SECTION OF THE BONDED DOUBLER AT STR 24R AND TWO AREAS OF THE FUSELAGE SKIN, 4 INCH BY 1.25 INCH AND 2.75 INCH BY 2.5 INCH WERE CUT OUT TO REMOVE CORROSION.  ALSO, STR 23R WAS CUT AT APPROX STA 1040 AND REMOVED UP TO STA 1010.  A FILLER AND DOUBLER WAS INSTALLED, ACCOMPLISHED REPAIRS PER DL ERA 302689-14.
